I have been using betnovate n for last 7-8 yrs. But when I don't use it, there becomes rashes redness on face and feels itching on face. I have consulted a skin specialist. He gave me momisoft cream and uvrid nf sunscreen n some other tablets for 10 days. After 10 days he gave me lutica and same uvrid nf sunscreen for 15 days. I was feeling good bcz it was healing. Then he gave me desolim cream and uvrid nf sunscreen. That time I was in Rajasthan so I didn't get any problem. Now I am in Guwahati. There is humidity in guwahati. So medicine is not working here. I got rashes n redness again on face. I consulted immediately to skin specialist here. He gave me eumosone and some other tablets (cfm 500 mg, candimore,mantrayx L, predace 8 mg). But they are also not effective. Rashes n redness is still there and I feel itching on the face. What to do sir? I want to get rid of this problem at any cost. Please suggest me.
37 years experience
Ask Free Question
Do you have any triggering factors.
Are you taking any regular medicines.
Drink plenty of water fruit juices.
Eat plenty of vegetables and fruits, dry fruits
You need to be examined for proper medical advice.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Itching treatment